Journal of Non-linear Mathematical Physics

ISSN: 1402-9251
Volume 8, Issue 2, May 2001
S Yu SAKOVICH
Pages: 217 - 219
The singularity analysis is carried out for a system of four first-order quadratic ODEs with a parameter, which was proposed recently by Golubchik and Sokolov. A transfomation of dependent variables is revealed by the analysis, after which the transformed system possesses the Painlevé property and...
Pavel GROZMAN, Dimitry LEITES
Pages: 220 - 228
Among simple Z-graded Lie superalgebras of polynomial growth, there are several which have no Cartan matrix but, nevertheless, have a quadratic even Casimir element C2: these are the Lie superalgebra kL (1|6) of vector fields on the (1|6)-dimensional supercircle preserving the contact form, and the...
Johan VAN DE LEUR
Pages: 288 - 310
We obtain the collection of symmetric and symplectic matrix integrals and the colletion of Pfaffian tau-functions, recently described by Peng and Adler and van Moerbeke, as specific elements in the Spin-group orbit of the vacuum vector of a fermionic Fock space. This fermionic Fock space is the same...